# SDR AUS20031147

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65187226
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FORWARD SUPPORT FITTING TOP SURFACE CORRODED IN AREA BETWEEN FITTING AND UPPER STRUT SKINS. FOUND DURING INSPECTION IAW AD/B727/151.
